# SDR DALA2022080305341

- Difficulty date: August 1, 2022
- Submitted: August 3, 2022
- Operation: Air carrier
- Aircraft: N900PC
- Make and model: Boeing 757-26D
- Aircraft serial: 28446
- Aircraft time: 76,180 hours, 31,999 cycles
- System (JASC): 5270 · Door Warning System
- Part: Arming Lever
- Condition: Out Of Adjust
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 691 ESCAPE SLIDE GIRT BAR ENGAGEMENT LIGHTS L2 DOOR LIGHT INOP. CORRECTIVE ACTION: RPLCD SLIDE INDICATION LIGHT AT L2 DOOR REF IPC 33-51-53-01A ALSO ADJUSTED "DISARMED" SPRING LOADED PLATE AT ARMING LEVER DUE TO CONTACT. LIGHT ILLUMINATION OPS CKS OK. (2345832)
